# SDR SWAA2022013108995

- Difficulty date: September 7, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 42,011 hours, 24,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL BREAK STA 540 BLO-LBL 24 INBOARD END IS CRACKED / REMOVED CRACKED FLOOR PANEL BREAK STA 540 BLO-LBL24 AND REINSTALLED NEW FLOOR PANEL BREAK ALL IAW SRM 51 -40-0 STEP 9B1 AND DWG #143A0060 REV A. ATG# WN4933
